# SDR ASOA03402

- Difficulty date: August 16, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LEFT AND RIGHT FIRST SEAT TRACKS WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT FIRST SEAT TRACKS IAW ASA EO 600-53-0052.  (M)
